Thunderstorm Wind, Crawford
- When
- June 22, 4:20 PM EST
- Where
- Crawford County, Cochranton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.517, -80.050
A tree and large limbs were reported down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jun 22, 1:53 PM EST, 2 hours 27 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 253 PM EDT THU JUN 22 2006 .SHORT TERM (TONIGHT THRU SAT NIGHT)... WILL BRIEF GIVEN AMOUNT OF WX GOING ON. WILL BE EXTENDING FLASH FLOOD WATCH UNTIL 6AM. WILL BE GOING WITH HIGH POPS TONIGHT WITH FRONT MOVING THRU. BIG QUESTION IS WHAT WILL HAPPEN TOMORROW. BOTH GFS AND NAM SHOW FRONT STALLING JUST SOUTH OF FORECAST AREA WITH GFS ACTUALLY DEVELOPING A WAVE AND TRACKING IT NE ALONG BOUNDARY. WITH LACK OF STRONG FLOW ALOFT TO PUSH BOUNDARY OUT OF AREA...THIS STALLING OUT SEEMS REASONABLE. WILL CONT WITH LIKELY POPS S TOMORROW WITH CHC POPS SE HALF FRI NIGHT. GUID TEMPS SEEM REASONABLE. && .LONG TERM (SUN THRU THU)... MODELS IN PRETTY GOOD AGREEMENT TODAY WITH LONG RANGE FORECAST. APPEARS TO BE A FAIRLY QUIET PERIOD WITH SEASONABLE TEMPS MOST OF PERIOD. APPEARS SOME SORT OF NEARLY STATIONARY BOUNDARY WILL GET SET UP ALONG THE EAST COAST DURING PERIOD. THIS BOUNDARY WILL STRETCH FROM NEW ENGLAND TO THE GULF COAST. APPEARS THIS BOUNDARY SHOULD BE WEST OF THE APPALACHIANS AT LEAST FOR MON AND TUE WHICH WILL ALLOW FOR ENUF LOW LEVEL MOIST TO WARRANT AT LEAST CHC POPS EASTERN PORTION OF FORECAST AREAS MON AND ENTIRE AREA OF TUE. FRONT WILL DRIFT BACK E OF WED SO THAT WILL LIMIT PRECIP CHANCES TO ONLY ERN AREAS AGAIN. HI PRES WILL BUILD FROM THE W ON THU CAUSING THE FRONT TO FINALLY DISSIPATE AND RESULTING IN DRY WEATHER FOR ENTIRE AREA. AS STATE ABOVE...TEMPS WILL BE NEAR NORMAL DURING THE PERIOD. && .AVIATION(18Z-18Z)... LINE OF TSRA FROM EXTREME NW OH TO SW INDIANA MOVING EAST AT 35-40 KT...EXPECT INTO KCLE BY 5 PM EDT. EXPECT POP CORN TSRA TO DEVELOP AHEAD OF THE LINE. SPC HAS THE FORECAST AREA IN A MODERATE RISK FOR SEVERE TSRA. BEST CHANCE OVER THE SRN HALF OF THE FORECAST AREA WITH BEST RISK FOR DOWNBURST WINDS. EXPECT LINE TO CONTINUE TO MOVE E AND NOT HAVE THE TRAINING LIKE LAST NIGHT. FRONT CURRENTLY FROM TOL NE ACROSS CENTRAL LAKE ERIE WILL PUSH SOUTH TONIGHT. EXPECT FNT NR A YNG-MFD BY 12 FRIDAY MORNING. && .CLE WATCHES/WARNINGS/ADVISORIES... .OH...FLASH FLOOD WATCH TIL 6 AM FRI FOR ALL COS. .PA...FLASH FLOOD WATCH TIL 6 AM FRI FOR ERIE AND CRAWFORD. && SHORT TERM...KUBINA LONG TERM...KUBINA AVIATION...DJB
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 518 AM EDT THU JUN 22 2006 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-230930- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 518 AM EDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT FOR THE ENTIRE AREA. THE MAIN THREAT FOR SEVERE THUNDERSTORMS WILL BE THIS AFTERNOON AND EARLY TONIGHT AS A COLD FRONT MOVES THROUGH THE AREA. DAMAGING WIND GUSTS AND LARGE HAIL APPEAR TO BE THE PRIMARY SEVERE WEATHER THREAT BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. ALSO A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA THROUGH THIS EVENING. HEAVY RAINS YESTERDAY AND OVERNIGHT HAVE LEFT A HIGH POTENTIAL FOR POSSIBLE FLOODING FROM THE ADDITIONAL THUNDERSTORMS EXPECTED TODAY AND TONIGHT. THE GROUND IS SATURATED AND MANY STREAMS AND RIVERS ARE ALREADY RUNNING HIGH WITH A FEW EVEN CURRENTLY IN FLOOD IN NORTHWEST AND NORTH CENTRAL OHIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL HEAVY RAIN FROM SCATTERED THUNDERSTORMS WILL CONTINUE A THREAT FOR LOCALIZED FLOODING. THE MAIN THREAT FRIDAY AND FRIDAY NIGHT WILL TEND TO BE OVER THE INLAND COUNTIES AS MUCH OF THE THUNDERSTORM ACTIVITY SHIFTS INLAND AWAY FROM THE LAKESHORE COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND EARLY TONIGHT.
The Pittsburgh radar (KPBZ), 110 km away, was scanning. The volume nearest the first event began at 21:20 UTC.
1 thunderstorm wind. Local standard time, as filed.
A tree and large limbs were reported down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2006Every state in 2006This day in weather historyWarnings in Pennsylvania, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5518517.